RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 3, Pages 473–475 (Mi mz2836)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the structure of distance graphs with large chromatic numbers

A. M. Raigorodskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Keywords: chromatic number, distance graph, Nelson–Erdös–Hadwiger problem.

DOI: https://doi.org/10.4213/mzm2836

Full text: PDF file (291 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:3, 451–453

Bibliographic databases:

Received: 20.04.2006

Citation: A. M. Raigorodskii, “On the structure of distance graphs with large chromatic numbers”, Mat. Zametki, 80:3 (2006), 473–475; Math. Notes, 80:3 (2006), 451–453

Citation in format AMSBIB
\Bibitem{Rai06}
\by A.~M.~Raigorodskii
\paper On the structure of distance graphs with large chromatic numbers
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 3
\pages 473--475
\mathnet{http://mi.mathnet.ru/mz2836}
\crossref{https://doi.org/10.4213/mzm2836}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2280014}
\zmath{https://zbmath.org/?q=an:1120.05036}
\elib{http://elibrary.ru/item.asp?id=9274879}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 3
\pages 451--453
\crossref{https://doi.org/10.1007/s11006-006-0161-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241868700020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750295154}


Linking options:
  • http://mi.mathnet.ru/eng/mz2836
  • https://doi.org/10.4213/mzm2836
  • http://mi.mathnet.ru/eng/mz/v80/i3/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Raigorodskii A.M., “On the chromatic number of a space with two forbidden distances”, Doklady Mathematics, 73:3 (2006), 417–420  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:300
    Full text:140
    References:71
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020